MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 700FF31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately after implant of this mitral annuloplasty ring, the ring was explanted for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason the mitral annuloplasty ring, the ring was explanted after being fully sutured into place was due to unacceptable valve competency after repair with moderate regurgitation.The ring was replaced with a non medtronic valve.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8181317
Report Number2025587-2018-03494
Device Sequence Number11063531
Product Code KRH
UDI-Device Identifier00643169182547
UDI-Public00643169182547
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model Number700FF31
Device Catalogue Number700FF31
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR